R. F. Bass and P. Hsu, Some Potential Theory for Reflecting Brownian Motion in Holder and Lipschitz Domains, The Annals of Probability, vol.19, issue.2, pp.486-508, 1991.
DOI : 10.1214/aop/1176990437

A. Benchérif-madani and E. Pardoux, A Probabilistic Formula for a Poisson Equation with Neumann Boundary Condition, Stochastic Analysis and Applications, vol.12, issue.4, pp.739-746, 2009.
DOI : 10.1006/jfan.1999.3441

P. Bochev and R. B. Lehoucq, On the Finite Element Solution of the Pure Neumann Problem, SIAM Review, vol.47, issue.1, pp.50-66, 2005.
DOI : 10.1137/S0036144503426074

M. Bossy, N. Champagnat, S. Maire, and D. Talay, Probabilistic interpretation and random walk on spheres algorithms for the Poisson-Boltzmann equation in molecular dynamics, ESAIM: Mathematical Modelling and Numerical Analysis, vol.44, issue.5, pp.997-1048, 2010.
DOI : 10.1051/m2an/2010050

URL : https://hal.archives-ouvertes.fr/inria-00459411

M. Bossy, E. Gobet, and D. Talay, A symmetrized Euler scheme for an efficient approximation of reflected diffusions, J. Appl. Probab, vol.41, issue.3, pp.877-889, 2004.

G. A. Brosamler, A probalistic solution of the Neumann problem., MATHEMATICA SCANDINAVICA, vol.38, pp.137-147, 1976.
DOI : 10.7146/math.scand.a-11623

C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral methods in fluid dynamics, 1988.
DOI : 10.1007/978-3-642-84108-8

M. Deaconu and A. Lejay, A Random Walk on Rectangles Algorithm, Methodology and Computing in Applied Probability, vol.24, issue.2, pp.135-151, 2006.
DOI : 10.1007/s11009-006-7292-3

URL : https://hal.archives-ouvertes.fr/inria-00092424

G. Giraud, Problèmes mixtes et Problèmes sur des variétés closes, relativement aux équations linéaires du type elliptique, Ann. Soc. Polon. Math, vol.12, pp.35-53, 1933.

E. Gobet, Weak approximations of killed diffusions using Euler schemes. Stochastic processes and their applications, pp.167-197, 2000.

E. Gobet, Euler schemes and half-space approximation for the simulation of diffusion in a domain, ESAIM: Probability and Statistics, vol.5, pp.261-297, 2001.
DOI : 10.1051/ps:2001112

E. Gobet and S. Maire, A spectral Monte Carlo method for the Poisson equation, Monte Carlo Methods and Applications, vol.10, issue.3-4, pp.275-285, 2004.
DOI : 10.1515/mcma.2004.10.3-4.275

URL : https://hal.archives-ouvertes.fr/hal-01479844

E. Gobet and S. Maire, Sequential Control Variates for Functionals of Markov Processes, SIAM Journal on Numerical Analysis, vol.43, issue.3, pp.1256-1275, 2005.
DOI : 10.1137/040609124

URL : https://hal.archives-ouvertes.fr/hal-01479838

C. Hwang, M. Mascagni, and J. A. Givens, A Feynman???Kac path-integral implementation for Poisson???s equation using an h-conditioned Green???s function, Mathematics and Computers in Simulation, vol.62, issue.3-6, pp.347-355, 2003.
DOI : 10.1016/S0378-4754(02)00224-0

G. J. Jiang and J. L. Knight, A Nonparametric Approach to the Estimation of Diffusion Processes, With an Application to a Short-Term Interest Rate Model, Econometric Theory, vol.19, issue.05, pp.615-645, 1997.
DOI : 10.2307/2328983

A. Lejay and S. Maire, Simulating diffusions with piecewise constant coefficients using a kinetic approximation, Computer Methods in Applied Mechanics and Engineering, vol.199, issue.29-32, pp.29-32, 2010.
DOI : 10.1016/j.cma.2010.03.002

URL : https://hal.archives-ouvertes.fr/inria-00358003

S. Maire and E. Tanré, Some new simulations schemes for the evaluation of Feynman???Kac representations, Monte Carlo Methods and Applications, vol.14, issue.1, pp.29-51, 2008.
DOI : 10.1515/MCMA.2008.002

URL : https://hal.archives-ouvertes.fr/inria-00182436

S. Maire and E. Tanré, Stochastic spectral formulations for elliptic problems , Monte Carlo and Quasi-Monte Carlo, pp.513-528, 2008.

M. Mascagni and N. Simonov, Monte Carlo Methods for Calculating Some Physical Properties of Large Molecules, SIAM Journal on Scientific Computing, vol.26, issue.1, pp.339-357, 2004.
DOI : 10.1137/S1064827503422221

G. A. Mikhailov and R. N. Makarov, Solution of boundary value problems of the second and third kinds by the monte carlo methods, Siberian Mathematical Journal, vol.24, issue.No. 10, pp.603-614, 1997.
DOI : 10.1007/BF02683840

V. Reutenauer and E. Tanré, Exact simulation of prices and greeks: application to CIR, 2008.
URL : https://hal.archives-ouvertes.fr/inria-00319139

K. Sabelfeld, Monte Carlo methods in boundary value problems, 1991.

K. K. Sabelfeld and N. A. Simonov, Random walks on boundary for solving PDEs, 1994.
DOI : 10.1515/9783110942026

N. A. Simonov, Walk-on-Spheres algorithm for solving boundary-value problems with continuity flux conditions, Monte Carlo and Quasi-Monte Carlo, pp.633-644, 2006.

D. Talay and L. Tubaro, Expansion of the global error for numerical schemes solving stochastic differential equations, Stochastic analysis and applications, pp.483-509, 1990.

J. M. Tang and C. Vuik, On deflation and singular symmetric positive semi-definite matrices, Journal of Computational and Applied Mathematics, vol.206, issue.2, pp.603-614, 2007.
DOI : 10.1016/j.cam.2006.08.015

URL : http://doi.org/10.1016/j.cam.2006.08.015